# SDR 20001206SH002

- Difficulty date: July 24, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Aircraft time: 2,777 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 407062021101
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND DUCT ASSY CRACKED IN CORNERS.  (X)
